Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

The existence of complete cycles in repeated line-graphs


Author: Gary Chartrand
Journal: Bull. Amer. Math. Soc. 71 (1965), 668-670
MathSciNet review: 0175806
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1965-11389-1
PII: S 0002-9904(1965)11389-1